Alka Seltzer XS 20 Effervescent Tablets

Alka Seltzer XS 20 Effervescent Tablets
Description
Alka-Seltzer contains Aspirin, Paracetamol and Caffeine for rapid relief of pain including migraine, headache, period pains, neuralgia, toothache, sore throat.
Alka-Seltzer can be used to relieve rheumatic pain, sciatica, lumbago, fibrositis, muscular aches and pains as well as the most common symptoms of cold and flu such as feverishness, feverish colds, achiness and temperature.
Ingredients
Each Effervescent Tablet contains: Aspirin 267mg, Paracetamol 133mg, Caffeine 40mg, Sodium Hydrogen Carbonate 1723mg, Citric Acid 954mg, Sodium content 472mg per Tablet,
Alka-Seltzer XS dissolved in Water becomes Sodium Acetylsalicylate, Paracetamol, Caffeine, Sodium Citrate and Sodium Hydrogen Carbonate
Usage and Instructions
Adults and children over 16 years:
Take 1-2 tablets every 4 hours, if necessary.
Maximum dosage: Do not take more than 8 tablets in 24 hours. The dosages should not be continued for more than three days without consulting your doctor. Do not give to children aged under 16 years, unless on the advice of a doctor.
If symptoms persist consult your doctor.
Do Not Exceed The Stated Dose.
Immediate Medical Advice Should Be Sought In The Event Of An Overdose, Even If You Feel Well. Do Not Take With Any Other Paracetamol-Containing Products.
Contains Aspirin And Paracetamol